On congruence equations arising from suborbital graphs


GÜLER B. Ö. , BEŞENK M., Kader S.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2396-2404, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1905-93
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2396-2404

Abstract

In this paper we deal with congruence equations arising from suborbital graphs of the normalizer of Gamma(0) (m) in PSL(2, R). We also propose a conjecture concerning the suborbital graphs of the normalizer and the related congruence equations. In order to prove the existence of solution of an equation over prime finite field, this paper utilizes the Fuchsian group action on the upper half plane and Farey graphs properties.